MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE DUAL-PORT EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SMARTSITE DUAL-PORT EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30207E
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite dual-port extension set was missing components.The following information was provided by the initial reporter: product missing components.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 13-feb-2023.H6: investigation summary : one 30207e sample from lot 22069295 was received in opened packaging for investigation; no residual fluid was detected in the device.As part of the investigation, the customer provided a photograph of the affected sample; analysis of the photograph in addition to a visual inspection of the returned sample confirms the customer's experience, as the female luer was missing from the set.Furthermore, a close inspection of the tubing did not identify any obvious signs of residual solvent.The details of this feedback were forwarded to the manufacturing site for further investigation.The missing female luer is likely to have been caused by human error during the hand assembly process; in this instance it is likely that the manufacturing operative inadvertently missed the assembly step where the female luer component is placed onto the tubing.
 
Event or Problem Description

Brand Name
BD ALARIS SMARTSITE DUAL-PORT EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16433440
Report Number9616066-2023-00261
Device Sequence Number16943602
Product Code FPA
UDI-Device Identifier07613203011495
UDI-Public(01)07613203011495
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/14/2025
Device Catalogue Number30207E
Device Lot Number22069295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown